Diffusion, self-diffusion and cross-diffusion

Yuan Lou, Wei Ming Ni

Research output: Contribution to journalArticlepeer-review

609 Scopus citations
Original languageEnglish (US)
Pages (from-to)79-131
Number of pages53
JournalJournal of Differential Equations
Issue number1
StatePublished - Oct 10 1996

Bibliographical note

Funding Information:
This research is partially supported by the National Science Foundation. The first author is also partially supported by Alfred P. Sloan Doctoral Dissertation Fellowship.

Cite this